# SDR USAA090007

- Difficulty date: September 29, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Part serial: TS415
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6850 - DCA-LGA - LEFT AFT LAVATORY SMOKE WENT OFF SEVERAL TIMES IN FLIGHT.  CI NR M559489 ASSIGNED PER MEL SEQ 26-17.  C1 CLEARED, REPLACED AFT LEFT LAV SMOKE DETECTOR. (M)
